# SDR TWAA0012003

- Difficulty date: July 28, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 2,153 hours, 1,202 cycles
- Engine: Pwa JT8D219
- Engine time: 2,153 hours, 1,202 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: E, A

## Discrepancy

THE RT ENGINE HAD STRONG COMPRESSOR STALLS AFTER TAKEOFF.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO STL.  FOUND FOREIGN OBJECT DAMAGE TO THE FAN CASE AND FAN BLADES.  THE FOREIGN OBJECT WAS NOT IDENTIFIED.  REPLACED TWO SETS OF BLADES, (P/N A03779-4), AND THE FAN CASE, (P/N 799482).  NO CHECK-C.
